de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Ricci deformation of the metric on a Riemannian manifold

Huisken, G. (1985). Ricci deformation of the metric on a Riemannian manifold. Journal of Differential Geometry, 21(1), 47-62.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5E12-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5E13-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1985
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332768
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Differential Geometry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 21 (1) Sequence Number: - Start / End Page: 47 - 62 Identifier: ISSN: 0022-040x